# SDR DALA2025091606811

- Difficulty date: September 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 60,357 hours, 43,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R DAMAGED BS 237 - 282.   REPAIR SPLICE IAW SRM 53-00-05 (1190061).
